# SDR SWAA2022031407178

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A161112
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.PANEL RH CAP STRIPS CORRODED BACK SIDE AROUND FASTNER HOLES / RECEIVED AND VERIFIED NEW FWD CARGO PANEL CAP STRIPS P/N 453A1611-7 IAW 737 IPC 25-52-10-01 ITEM 365 AND P/N 453A1611-12 IAW 737 IPC 25-52-10-01 ITEM 360; INSTALL IAW 737 AMM 25-52-10-400-801 A-TAG #GS1304 FOR 453A1611-7 A TAG # WN7374 FOR 453A1611-12
